skip to main content
Tipo de recurso Mostra resultados com: Mostra resultados com: Índice

Local well posedness, asymptotic behavoir and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time

Alexandre Nolasco de Carvalho J W Cholewa

Transactions of the American Mathematical Society Providence : AMS v. 361, n. 5, p. 2567-2586, 2009

Providence AMS 2009

Acesso online. A biblioteca também possui exemplares impressos.

Buscando em bases de dados remotas. Favor aguardar.